About the Journal

Rangkiang Mathematics Journal is a journal that is published every six months, April and October, published by the Department of Mathematics, Universitas Negeri Padang (UNP), Padang in collaboration with Asosiasi MIPA LPTK Indonesia (AMLI). Rangkiang Mathematics Journal is a prestigious vision journal which focuses on publishing research and advance literature study in mathematics and mathematics education.

Current Issue

Vol. 4 No. 2 (2025): Rangkiang Mathematics Journal
					View Vol. 4 No. 2 (2025): Rangkiang Mathematics Journal

This issue has been available online since October 31th, 2025, for the regular issue of October 2025. All articles in this issue (9 original research articles). Were authored/co-authored by 32 authors from 3 countries (Malaysia, Thailand, and Indonesia)

Published: 2025-10-31

Articles

View All Issues